# SDR UIEA2020030500380

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,847 hours, 17,627 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Condition: Not Seated
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LEFT ENGINE OH LP1 INTERMITTENT.( RE-RACKED THE LEFT ENG OVHT LP 1 AND AFOLTS CARD, AND PER FIM 26-11 FT 804 NO DEFECT NOTED AT THIS TIME. LEFT ENG OVHT DETECTION SYSTEM WORKS GOOD. )
